I was diagnosed with RA in Feb 2010-started on prednisone 10mg ended up going to 40mg with little relief-started on paquinel and methotrexate im-still little to no relief. My main area of pain and swelling is my fingers,hands,wrists. I was started on remicade 400mg after 4 doses not much relief so upped the dose to 600mg have had two doses of this 4 weeks apart and I still have quite a bit of pain and swelling-I have pain in my ankles and feet now as well as hands. I was wondering is this typical--to have such trouble getting RA under control? I also have fibromyalgia, degenerative disc disease(have had 1 fusion c4-5 and really need another at c5-6,along with 4 other bad discs in my lower spine) I also have carpal tunnel and celiac disease,and some areas of osteo arthritis. I do realize I am not a simple patient but I am getting really discouraged with such minimal results on all these meds. I'd really appreciate any info. Thanks-kim
5 Nov 2010
The remicade worked right away for me (300 mg with 7.5 mg weekly methotrexate), although not working as well now as during the loading dose period, but as I am still losing weight my rheumatologist is reluctant to raise the dosage til I'm done. Perhaps you ought to talk to your rheumatologist/healthcare provider as it sounds like the remicade may not be the solution for you?
Wish you luck! Take care and be well, Lady of Howard
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I heard that low dose naltrexone (4.5mg) is used for rheumatoid arthritis since it is used for auto immune diseases such as this. Can naltrexone be ...
1 answer • 28 Jul 2009
I am supposed to start this drug because I have Psoriatic Arthritis and I'm currently taking Methotrexate. The Methotrexate has gotten rid of ...
2 answers • 22 Jan 2010
My father has been taking prednisone 5mg for RA for many years. He also takes methotrexate and Remicade. He has been experiencing very severe ...
3 answers • 6 Mar 2010
I have been on Remicade and methotrexate for quite awhile. Am thinking of talking to my doctor about coming off it for the summer and see hat ...
1 answer • 5 May 2011